# SDR SWIA202054999

- Difficulty date: October 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE, IAW CRJ 200 SRM.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
